# SDR DGCA201207270002

- Difficulty date: July 27, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N777LX
- Make and model: Cessna 560XL
- Aircraft serial: 5605736
- Aircraft time: 1,831 hours, 1,398 cycles
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 31J130001
- Condition: Leaking
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OIL PRESSURE WARNING ANNUNCIATION, LOSS OF OIL PRESSURE.  FOUND BREATHER TUBE GARLOCK SEAL TO BE ALLOWING OIL TO BE BLOWN OUT OF THE ENGINE.
